Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 27, Number 1

Intersection of a correspondence with a graph of Frobenius
Yakov Varshavsky.
J. Algebraic Geom. 27 (2018), 1-20
Abstract, references and article information
Full-text PDF
On subadditivity of Kodaira dimension in positive characteristic over a general type base
Zsolt Patakfalvi.
J. Algebraic Geom. 27 (2018), 21-53
Abstract, references and article information
Full-text PDF
Special birational transformations of type $(2,1)$
Baohua Fu and Jun-Muk Hwang.
J. Algebraic Geom. 27 (2018), 55-89
Abstract, references and article information
Full-text PDF
Euler reflexion formulas for motivic multiple zeta functions
Lê Quy Thuong and Nguyen Hong Duc.
J. Algebraic Geom. 27 (2018), 91-120
Abstract, references and article information
Full-text PDF
Simplicial Abel-Jacobi maps and reciprocity laws
Matt Kerr, James Lewis and Patrick Lopatto; With an Appendix by José Ignacio Burgos-Gil.
J. Algebraic Geom. 27 (2018), 121-172
Abstract, references and article information
Full-text PDF
Enriques surfaces in characteristic 2 with a finite group of automorphisms
Toshiyuki Katsura and Shigeyuki Kondō.
J. Algebraic Geom. 27 (2018), 173-202
Abstract, references and article information
Full-text PDF
American Mathematical Society